Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Antisymmetries of the CAR algebra


Author: P. J. Stacey; with an appendix by Jeffrey L. Boersema; N. Christopher Phillips
Journal: Trans. Amer. Math. Soc. 363 (2011), 6439-6452
MSC (2010): Primary 46L35
Published electronically: July 25, 2011
MathSciNet review: 2833562
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a uniformly hyperfinite $ C^*$-algebra with infinitely many $ 2 \times 2$ matrix factors. It is shown that, up to conjugacy, there is a unique antisymmetry (involutory $ *$-antiautomorphism) of $ A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 46L35

Retrieve articles in all journals with MSC (2010): 46L35


Additional Information

P. J. Stacey
Affiliation: Department of Mathematics, La Trobe University, Victoria 3086, Australia
Email: P.Stacey@latrobe.edu.au

Jeffrey L. Boersema
Affiliation: Department of Mathematics, Seattle University, Seattle, Washington 98122
Email: boersema@seattleu.edu

N. Christopher Phillips
Affiliation: Department of Mathematics, University of Oregon, Eugene, Oregon 97403
Email: ncp@sdarkwing.uoregon.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05263-3
PII: S 0002-9947(2011)05263-3
Received by editor(s): October 25, 2007
Received by editor(s) in revised form: November 24, 2009
Published electronically: July 25, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.